English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Mori structures on a Fano threefold of index 2 and degree 1

MPS-Authors
/persons/resource/persons235359

Grinenko,  Mikhail M.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Grinenko, M. M. (2004). Mori structures on a Fano threefold of index 2 and degree 1. Proceedings of the Steklov Institute of Mathematics, 3 (246), 103-128.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2FFA-F
Abstract
There is no abstract available